# SDR DALA1219233119

- Difficulty date: March 26, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3119.  OVERWING EMERGENCY EXIT SIGNS FLASH WHEN TURNED ON.  REMOVED AND REPLACED EPSU PER AMM.  OPERATIONAL CHECK WAS GOOD.
